On the distribution of self-numbers
Abstract: Self-numbers are those integers which cannot be expressed as , where denotes the sum of the digits of in a given scale. Here I prove that the number of self-numbers less than or equal to a large number equals , where is a strictly positive constant.
-  M. Gardner, Mathematical games, Sci. Amer. 232 (1975), 113-114.
-  B. S. Recaman, Solution to problem E 2408, Amer. Math. Monthly 81 (1974), 407.
-  Kenneth B. Stolarsky, The sum of a digitaddition series, Proc. Amer. Math. Soc. 59 (1976), no. 1, 1–5. MR 0409340, https://doi.org/10.1090/S0002-9939-1976-0409340-X
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A30
Retrieve articles in all journals with MSC: 10A30